# SDR IPXA10M58470

- Difficulty date: February 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAILED F/O AND CAPT SWITCHES AUTOFLIGHT AND SUITCASE HANDLES WOULD NOT CONTROL TRIM.  R & R LT & RT STABILIZER ACTUATORS, LT & RT DRIVE CHAINS LOWER DRIVE CHAIN, UPPER DRIVE GEARBOX, 2 EA DRIVE MOTORS AND BRAKES AND ASSOCIATED OPERATIONAL AND FUNCTIONAL TEST. OK FOR CONTINUED SERVICE
